# SDR CA070515003

- Difficulty date: May 7, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 47,745 hours
- Engine: Pwa JT8D15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 65178444441
- Condition: Chafed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: L

## Discrepancy

(CAN) IB, HYDRAULIC A SYS PRESSURE WAS NORMAL ON APPROACH AND QUANTITY REPORTED APPROXIMATELY ZERO. UPON SELECTION OF FLAPS, QUANTITY READ ZERO AND LOW PRESSURE LIGHTS ILLUMINATED. FLIGHT CREW DECLARED AN EMERGENCY AND THE HYDRAULIC FAILURE CHECKLIST WAS CARRIED OUT AFTER MISSED APPROACH PROCEDURE. THE AIRCRAFT LANDED NORMALLY WITH NO FURTHER INCIDENT.  A HYD LEAK WAS FOUND INSIDE THE AFT AIRSTAIR AREA ON THE LT SIDE. THE HYDRAULIC A SYSTEM PRESSURE LINE FROM THE NR 1 ENGINE TO THE HYDRAULIC A SYSTEM MODULE WAS FOUND CHAFED WHERE THE LINE COMES INTO THE AFT AIRSTAIR AREA FROM THE NR 1 ENGINE PYLON. THE CHAFED LINE WAS CAUSED BY EXCESSIVE PLAY OF THE HYDRAULIC TUBING FIRE SEAL BETWEEN THE PYLON AND THE AFT AIRST
